# SDR 96ZZZX1777

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8442H
- Make and model: Piper PA-32-301
- Aircraft serial: 328106098
- System (JASC): 1210 · Fuel Servicing
- Part: Placard
- Part number: 35669163
- Condition: Wrong Part
- Location: Fuel Port
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PARTS BOOK SHOWS 2 DIFFERENT FUEL PORT PLACARDS.  WHEN ORDERING THE PLACARD REQUIRED BY THE P.O.H., THE PIPER FACTORY SUPERCEDES TO THE PLACARD FOR THE NEWER MODEL.  THIS IS IN ERROR AND PIPER IS CREATING AN UNAIRWORTHY ANSWER -- PN 45-682 IS S/S FROM PN 35669-163.
